Article info

Download PDFPDF

Acute myocardial infarction associated with high dose intravenous immunoglobulin infusion for autoimmune disorders. A study of four cases
Free

Authors

  • Ori Elkayam aDepartment of Rheumatology, Tel Aviv “Sourasky” Medical Centre, Israel, bDepartment of Neurology, Assaf Harofeh Medical Centre, Israel, cDepartment of Haematology, E Wolfson Medical Centre, Israel, dDepartment of Medicine F, Assaf Harofeh Medical Centre, Israel, eDepartment of Medicine, Tel Aviv “Sourasky” Medical Centre, Israel PubMed articlesGoogle scholar articles
  • Daphna Paran aDepartment of Rheumatology, Tel Aviv “Sourasky” Medical Centre, Israel, bDepartment of Neurology, Assaf Harofeh Medical Centre, Israel, cDepartment of Haematology, E Wolfson Medical Centre, Israel, dDepartment of Medicine F, Assaf Harofeh Medical Centre, Israel, eDepartment of Medicine, Tel Aviv “Sourasky” Medical Centre, Israel PubMed articlesGoogle scholar articles
  • Ronny Milo aDepartment of Rheumatology, Tel Aviv “Sourasky” Medical Centre, Israel, bDepartment of Neurology, Assaf Harofeh Medical Centre, Israel, cDepartment of Haematology, E Wolfson Medical Centre, Israel, dDepartment of Medicine F, Assaf Harofeh Medical Centre, Israel, eDepartment of Medicine, Tel Aviv “Sourasky” Medical Centre, Israel PubMed articlesGoogle scholar articles
  • Yaron Davidovitz aDepartment of Rheumatology, Tel Aviv “Sourasky” Medical Centre, Israel, bDepartment of Neurology, Assaf Harofeh Medical Centre, Israel, cDepartment of Haematology, E Wolfson Medical Centre, Israel, dDepartment of Medicine F, Assaf Harofeh Medical Centre, Israel, eDepartment of Medicine, Tel Aviv “Sourasky” Medical Centre, Israel PubMed articlesGoogle scholar articles
  • Dorit Almoznino-Sarafian aDepartment of Rheumatology, Tel Aviv “Sourasky” Medical Centre, Israel, bDepartment of Neurology, Assaf Harofeh Medical Centre, Israel, cDepartment of Haematology, E Wolfson Medical Centre, Israel, dDepartment of Medicine F, Assaf Harofeh Medical Centre, Israel, eDepartment of Medicine, Tel Aviv “Sourasky” Medical Centre, Israel PubMed articlesGoogle scholar articles
  • David Zeltser aDepartment of Rheumatology, Tel Aviv “Sourasky” Medical Centre, Israel, bDepartment of Neurology, Assaf Harofeh Medical Centre, Israel, cDepartment of Haematology, E Wolfson Medical Centre, Israel, dDepartment of Medicine F, Assaf Harofeh Medical Centre, Israel, eDepartment of Medicine, Tel Aviv “Sourasky” Medical Centre, Israel PubMed articlesGoogle scholar articles
  • Michael Yaron aDepartment of Rheumatology, Tel Aviv “Sourasky” Medical Centre, Israel, bDepartment of Neurology, Assaf Harofeh Medical Centre, Israel, cDepartment of Haematology, E Wolfson Medical Centre, Israel, dDepartment of Medicine F, Assaf Harofeh Medical Centre, Israel, eDepartment of Medicine, Tel Aviv “Sourasky” Medical Centre, Israel PubMed articlesGoogle scholar articles
  • Dan Caspi aDepartment of Rheumatology, Tel Aviv “Sourasky” Medical Centre, Israel, bDepartment of Neurology, Assaf Harofeh Medical Centre, Israel, cDepartment of Haematology, E Wolfson Medical Centre, Israel, dDepartment of Medicine F, Assaf Harofeh Medical Centre, Israel, eDepartment of Medicine, Tel Aviv “Sourasky” Medical Centre, Israel PubMed articlesGoogle scholar articles
  1. Dr O Elkayam, Department of Rheumatology, Tel Aviv “Sourasky” Medical Centre, 6 Weizman Street, Tel Aviv 64329, Israel.
View Full Text

Citation

Elkayam O, Paran D, Milo R, et al
Acute myocardial infarction associated with high dose intravenous immunoglobulin infusion for autoimmune disorders. A study of four cases

Publication history

  • Accepted August 12, 1999
  • First published January 1, 2000.
Online issue publication 
January 01, 2000

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.